# SDR AALA20000907

- Difficulty date: May 26, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N14061
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 471
- Aircraft time: 32,963 hours, 13,073 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON FORWARD CARGO BULKHEAD FR 39 BETWEEN L53R AND L54R.  CUT OUT CORROSION AND REPAIRED PER SRM 53-15-17, PAGES 206 AND 208.  (X)
